# SDR DL72E950894

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TEMP REPAIRS LOCATED AT THE 5:00 AND 6:00 POSITIONS IN THE NOSE COWL LIP SKIN.  C/W ERA 258540-14 BY INSTALLING DOUBLER PER SRM 54-30-3 FIGURE 2.  N/R'S 202 AND 5.
